# SDR 99ZZZX4560

- Difficulty date: December 2, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- System (JASC): 6122 · Propeller Governor
- Part: Governor
- Part number: 430202403
- Condition: Mismanufactured
- Location: Propeller
- Component: Bendix
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

AT INSTALLATION, GOVERNOR WOULD NOT PRODUCE PARTIAL POWER TOPPING.  REMOVED AND HAND CARRIED TO ALLIED SIGNAL BENDIX FOR INVESTIGATION.  UPON TESTING AND DISASSEMBLY, VERIFIED INCORRECT SIZED PG ORIFACE.  UNIT DID NOT MEET SPECS ON BENCH. ALLIED SIGNAL INVESTIGATION TO CORRECT ISSUE.
